Authors: Stević, Stevo 
Huang, Cheng Shi
Jiang, Zhi Jie
Affiliations: Mathematics 
Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Sum of some product-type operators from Hardy spaces to weighted-type spaces on the unit ball
Journal: Mathematical Methods in the Applied Sciences
Volume: 45
Issue: 17
First page: 11581
Last page: 11600
Issue Date: 2022
Rank: ~M21
ISSN: 0170-4214
DOI: 10.1002/mma.8467
Abstract: 
We investigate the boundedness and compactness of the operator (Formula presented.), where (Formula presented.) is the multiplication operator with symbol (Formula presented.), which are holomorphic functions on the open unit ball (Formula presented.) in (Formula presented.) the composition operator with symbol (Formula presented.) which is a holomorphic self-map of (Formula presented.), and (Formula presented.) the (Formula presented.) th iterated radial derivative operator, from the Hardy space (Formula presented.) to the weighted-type space (Formula presented.) on (Formula presented.).
Keywords: boundedness | compactness | Hardy spaces | iterated radial derivative operator | product-type operator | weighted-type space
Publisher: Wiley

Show full item record

SCOPUSTM   
Citations

3
checked on Feb 6, 2023

Page view(s)

18
checked on Feb 6, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.